# SDR 9513572202

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202US
- Make and model: Boeing 727251
- Aircraft serial: 22155
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 40835
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 42,270 hours
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, TOWER REPORTED SMOKE EMITTING FROM LEFT MAIN GEAR.  FIRE DEPARTMENT INSPECTED AND FOUND NR 2 TIRE FLAT. AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE REPLACED NR 1 TIRE, NR 2 BRAKE, TIRE AND ANTI-SKID TRANSDUCER.  OPERATIONAL CHECK NORMAL.
